MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; PARTIAL KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; PARTIAL KNEE FEMORAL COMPONENT
Model Number 02.18.004LM
Health Effect - Clinical Code Pain (1994)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2020: lot 182110: (b)(4) items manufactured and released on 08-jun-2018.Expiration date: 2023-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Lot 170793: (b)(4) items manufactured and released on 03-jul-2017.Expiration date: 2022-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Lot 167800: (b)(4) items manufactured and released on 09-jan-2017.Expiration date: 2021-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The surgeon revised the moto knee to a sphere knee and resurfaced the patella 8 months after primary.The reason for the revision was the patient came in reporting pain and the cause of pain is unknown.The revision surgery was successfully completed.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Common Device Name
PARTIAL KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10101058
Report Number3005180920-2020-00302
Device Sequence Number3572882
Product Code HSX
UDI-Device Identifier07630030895593
UDI-Public07630030895593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/28/2023
Device Model Number02.18.004LM
Device Catalogue Number02.18.004LM
Device Lot Number182110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;